Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took primolut to prepone period. Why has it been delayed excessively now?

Hi, This is Shweta, I wanted to prepone my period and after consulting a doctor I took Primolut-N (3 tablets a day for four days) on 22-Sept to 25-Sept. Doctor told me that my period will start within 4-5 days of completion of the course. That means it should be on 29 or 30 Sept. But I did not got my period till today (3-Oct). My last period date was 5-Sept and it usually delays 2-3 days every month. Due to some reason I don’t want period from 6-Oct to 13-Oct. Please suggest. Today another doctor suggest me to take Utigen and Trugest-100. Should I take this medicine? Thanks
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor